# SDR NWAA083993215

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 54,363 hours, 24,090 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AT CRUISE (FL360) ECAM MESSAGE "YELLOW HYD SYSTEM LO", COMPLIED WITH COM PROCEDURES.  ACFT LANDED UNEVENTFULLY.  REPLACED O-RING ON YELLOW HP MANIFOLD, NO LEAKS NOTED.  (S)
